# SDR FDEA201201190249

- Difficulty date: January 19, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 45,389 hours, 18,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: A53980022208
- Condition: Cracked
- Location: Pax Door Way
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AT SCUFF PLATE BELOW LT AFT PASSENGER/CREW DOOR A CRACK INDICATION FOUND ON 01 FASTENER HOLE APPROX .2500" LENGTH.  PERFORMED REPAIR IAW SRM 53-18-18, FIG 201, REV 76.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
